# SDR 06FDEA04389

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXT REPAIR LOCATED JUST AFT OF STA 700, STR 26L FOUND NOT TO BE INSTALLED USING APPROVED DATA.  REF SNRM NR N00936 AND SRM 53-30-3 FIG 24, DOUBLER MISSING FASTENERS IN REPAIR AREA, RADIUS FILLER ALSO BENT.  REMOVED DOUBLER, FABRICATED NEW DOUBLER AND FILLER.  INSTALLED REPAIR WET W/   SEALANT REF SRM 53-30-3 FIG 5.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
